# SDR USAA20090826SB139

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE REPORTED THE AFT CABIN EMERGENCY LIGHTS REMAIN ON.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY, ALONG WITH THE BATTERY, IN THE AFT GALLEY.  ALL EMERGENCY LIGHTING OPERATIONALLY CHECKS OK.
